# SDR 2000UALA00170

- Difficulty date: March 30, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7260U
- Make and model: Boeing 727222
- Aircraft serial: 21407
- Aircraft time: 63,954 hours, 36,447 cycles
- Engine: Pwa JT8D15
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Condition: Broken
- Location: Fuel Vent
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL TANK NR 1 DROPPED FROM 11,600 TO 10,900 ON TWO SUCCESSIVE LEGS WHILE FEEDING ALL ENGINES FROM TANK 2.  BALANCE WAS CORRECTED AND REMAINED STABLE WITH X-FEEDS SET TO  ENGINE FOR REMAINDER OF THE FLIGHT.  *S/D*  BROKEN NR 1 TANK VENT TUBE.  REPLACED VENT TUBE.
